# SDR RAIA2008112500002

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 22,378 hours, 21,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BULB AT THE CEILING EMERGENCY LIGHT.  OPS CHECKED GOOD.
